# SDR JJBA20251125108

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,738 hours, 29,463 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001017
- Part serial: 1464
- Condition: Inoperative
- Location: Zone 300
- Part time: 4,152 hours, 3,778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PITCH TRIM INOPERATIVE MESSAGE AT V1. REMOVED AND REPLACED HORIZONTAL STAB CONTROL UNIT. OPS/INDICATION CHECK SAT.
